Head Congestion & Mucus (12 ct)
this triple-action formula combines 3 powerful medicines in one dose to clear sinus pressure, relieve that pounding headache and give mucus the boot. if mucinex® sinus works for you, try this.
- 12 caplets
relief of symptoms from allergies including:
- acetaminophen 325 mg
- guaifenesin 200 mg
- phenylephrine hydrochloride 5 mg
How to use
- adults and children 12 years and over:
- take 2 caplets every 4 hours.
- swallow whole, do not crush, chew or dissolve
- do not take more than 10 caplets in 24 hours
- children under 12 years: as a doctor
Frequently Asked Questions
How do you pronounce the ingredients?
The ingredients are prnounced as:
You should know what's in your medicines, and how to say it too!